Truman, PJ (2018) Commuting Hopf-Galois structures on a separable extension. Communications in Algebra, 46 (4). pp. 1420-1427. ISSN 0092-7872

[img]
Preview
Text
Commuting Hopf-Galois Structures - CIA.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial.

Download (301kB) | Preview

Abstract

Let L/K be a finite separable extension of local or global fields in any characteristic, let H-1, H-2 be two Hopf algebras giving Hopf-Galois structures on the extension, and suppose that the actions of H-1, H-2 on L commute. We show that a fractional ideal B of L is free over its associated order in H-1 if and only if it is free over its associated order in H-2. We also study which properties these associated orders share.

Item Type: Article
Additional Information: “This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Algebra on 30/06/2017, available online: http://www.tandfonline.com/10.1080/00927872.2017.1346107.”
Uncontrolled Keywords: mathematics, associated order, Galois module structure, Hopf-Galois module theory, Hopf-Galois structure
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Natural Sciences > School of Computing and Maths
Depositing User: Symplectic
Date Deposited: 18 Oct 2017 08:12
Last Modified: 30 Jun 2018 01:30
URI: http://eprints.keele.ac.uk/id/eprint/2698

Actions (login required)

View Item View Item